My son is 5 years old and has been taking Omnicef for 2 days now. He had a WBC count of 20.2 and all of the urine, strep, and other blood tests were fine. They even did an ultrasound for appendicitis. The dr put him on omnicef because they knew there was an infection happening. This evening he has broke out all over some of the spots look like red pen dots and others are blisters (I popped one and water came out) I wasn't sure. Could this be an allergic reaction? What should I do? Could the effect his breathing?
I just finished reading your comments. I also looked up the medication called Omnicef on a website called www.drugs.com. There are many possible side effects of Omnicef. One of the side effects listed there was hives which I believe would look like red pen dots. If you want to, go to that website I mentioned and check out all the possible side effects of this drug. Based on what you have said, I think this is an allergic reaction. Being Saturday you probably won't be able to bring your son to his regular doctor so I would suggest going to the nearest walk in clinic . I also think you shouldn't give your son anymore Omnicef. This is not a professional medical opinion as I am not a doctor. The problem with allergic reactions is they can get worse than hives or blisters , but these type of things are definitely allergic responses. Take him to be seen by a doctor either his own or a walk in clinic asap. I wish you and your son well. Eve
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.